# SDR DALA2018011800289

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STATION Y=947 AND Y= 967 LBL 53 AT CABIN PAX. MAINTENANCE INTERCOSTAL WAS REPLACED PER SRM 51-40-02.
